# SDR FDEA201606292194

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, STR 22L CORRODED BETWEEN FRAME BS 700-720.  REMOVED CORROSION IAW SRM-51-10-02-0G, NO ALLOWABLE DAMAGE IAW SRM.  FABRICATED AND INSTALLED STRINGER FILLER AND HAT SECTION REPAIR, STA 660-STA 752, S22L IAW-SRM-53-00-03-2R, REPAIR 2, CAT-A, REPAIR.
